Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 51, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 1, 2011, 10:17 PM CDT for Fillmore County, Houston County, Winona County, Minnesota; 5 counties in Wisconsin. It was in force for 58 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2011, 10:17 PM CDT (03:17 UTC)
- Expired
- Jul 1, 2011, 11:15 PM CDT
- In force
- 58 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.5 in
- Wind
- 60.0 mph
Counties Fillmore County, MN, Houston County, MN, Winona County, MN, Buffalo County, WI, Jackson County, WI, La Crosse County, WI, Trempealeau County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 24 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 10:22 PM CDT | TSTM WND DMG | Dakota, MN | TREE BLOWN DOWN |
| Jul 1, 10:22 PM CDT | TSTM WND DMG | Hokah, MN | TREES DOWN IN TOWN |
| Jul 1, 10:27 PM CDT | TSTM WND DMG | La Crescent, MN | TREES AND POWER LINES DOWN. |
| Jul 1, 10:30 PM CDT | TSTM WND DMG | 3 N La Crosse, WI | NUMEROUS TREES SNAPPED OFF AND UPROOTED ALONG THE SHORELINE OF LAKE ONALASKA. ESTIMATED WIND GUSTS OF 70 MPH. |
| Jul 1, 10:30 PM CDT | TSTM WND DMG | La Crosse, WI | TREE DOWN IN COPELAND PARK |
| Jul 1, 10:30 PM CDT | TSTM WND DMG | Onalaska, WI | A COUPLE OF TREES AND SEVERAL LIMBS DOWN ON THE NORTHWEST SIDE OF TOWN. |
| Jul 1, 10:31 PM CDT | TSTM WND GST 49 | 1 E La Crosse, WI | |
| Jul 1, 10:33 PM CDT | TSTM WND GST 56 | 2 S La Crosse, WI | SOME BRANCHES BLOWN OFF TREES. |
| Jul 1, 10:33 PM CDT | TSTM WND GST 60 | Onalaska, WI | |
| Jul 1, 10:42 PM CDT | NON-TSTM WND GST 50 | 5 Nne Stoddard, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 1, 8:07 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 3.3 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4059 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1509 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 20.8
The text
As transmitted, in the capitals the NWS used until 2016.
521
WUUS53 KARX 020317
SVRARX
MNC045-055-169-WIC011-053-063-121-123-020415-
/O.NEW.KARX.SV.W.0051.110702T0317Z-110702T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1017 PM CDT FRI JUL 1 2011
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FILLMORE COUNTY IN SOUTHEAST MINNESOTA...
HOUSTON COUNTY IN SOUTHEAST MINNESOTA...
EASTERN WINONA COUNTY IN SOUTHEAST MINNESOTA...
WESTERN VERNON COUNTY IN SOUTHWEST WISCONSIN...
EASTERN BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...
WESTERN JACKSON COUNTY IN WEST CENTRAL WISCONSIN...
LA CROSSE COUNTY IN WEST CENTRAL WISCONSIN...
TREMPEALEAU COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 1115 PM CDT
* AT 1012 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ROUGHLY ALONG A LINE EXTENDING FROM OSSEO TO
WINONA TO HARMONY...MOVING EAST AT 50 MPH. THESE STORMS CAN PRODUCE
DAMAGING WINDS IN EXCESS OF 60 MPH. TRAINED WEATHER SPOTTERS
HAVE ALREADY REPORTED WINDS OF 50 TO 55 MPH WITH THESE
STORMS...ALONG WITH POWER LINES DOWN IN OSSEO.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
MABEL AND HOUSTON AROUND 1025 PM...
FRANKLIN AND DAKOTA AROUND 1030 PM...
CALEDONIA AND SPRING GROVE AROUND 1035 PM...
LA CRESCENT AND HOKAH AROUND 1040 PM...
LA CROSSE AND BROWNSVILLE AROUND 1045 PM...
WEST SALEM AND STODDARD AROUND 1050 PM...
BANGOR AROUND 1055 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 4402 9187 4460 9178 4460 9093 4437 9094
4416 9091 4414 9097 4407 9098 4407 9091
4373 9091 4372 9082 4351 9091 4352 9206
TIME...MOT...LOC 0316Z 272DEG 43KT 4460 9117 4406 9147
4356 9191
WIND...HAIL 60MPH <.50IN
$$
AJ3 follow-up statements
089
WWUS53 KARX 020336
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1036 PM CDT FRI JUL 1 2011
MNC045-055-169-WIC011-053-063-121-123-020415-
/O.CON.KARX.SV.W.0051.000000T0000Z-110702T0415Z/
FILLMORE MN-HOUSTON MN-WINONA MN-BUFFALO WI-JACKSON WI-LA CROSSE WI-
VERNON WI-TREMPEALEAU WI-
1036 PM CDT FRI JUL 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR TREMPEALEAU...
WESTERN VERNON...LA CROSSE...WESTERN JACKSON...EASTERN BUFFALO...
EASTERN WINONA...HOUSTON AND EASTERN FILLMORE COUNTIES UNTIL 1115 PM
CDT...
WINDS OF 61 MPH WERE REPORTED IN HOKAH ALONG WITH POWER OUTAGES WITH
A LINE OF SEVERE THUNDERSTORMS.
AT 1031 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WERE ROUGHLY ALONG A LINE EXTENDING FROM HUMBIRD TO
NORTH BEND TO SPRING GROVE...MOVING EAST AT 50 MPH. THESE STORMS CAN
PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
LA CROSSE AND ONALASKA AROUND 1040 PM...
BROWNSVILLE AND WEST SALEM AROUND 1045 PM...
STODDARD AND BANGOR AROUND 1050 PM...
COON VALLEY AROUND 1100 PM...
WESTBY AROUND 1110 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONDITIONS REMAIN
FAVORABLE FOR ADDITIONAL SEVERE THUNDERSTORMS TO DEVELOP.
&&
LAT...LON 4402 9187 4460 9178 4460 9093 4437 9094
4416 9091 4414 9097 4407 9098 4407 9091
4373 9091 4372 9082 4351 9091 4352 9206
TIME...MOT...LOC 0333Z 272DEG 43KT 4459 9088 4405 9119
4355 9156
WIND...HAIL 60MPH <.50IN
$$
AJ598
WWUS53 KARX 020402
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1102 PM CDT FRI JUL 1 2011
MNC045-055-169-WIC011-053-063-121-123-020415-
/O.CON.KARX.SV.W.0051.000000T0000Z-110702T0415Z/
FILLMORE MN-HOUSTON MN-WINONA MN-BUFFALO WI-JACKSON WI-LA CROSSE WI-
VERNON WI-TREMPEALEAU WI-
1102 PM CDT FRI JUL 1 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
TREMPEALEAU...WESTERN VERNON...LA CROSSE...SOUTHWESTERN JACKSON...
SOUTHEASTERN BUFFALO...EASTERN WINONA...HOUSTON AND EASTERN FILLMORE
COUNTIES UNTIL 1115 PM CDT...
AT 1056 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WERE ROUGHLY ALONG A LINE EXTENDING FROM BLACK RIVER
FALLS TO CATARACT TO NEW ALBIN...MOVING EAST AT 50 MPH. THESE STORMS
CAN PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH. ANOTHER LINE OF
STORMS OVER EASTERN FILLMORE AND SOUTHWEST WINONA COUNTIES WERE
MOVING NORTHEAST AT 50 MPH. THESE STORMS COULD PRODUCE WIND GUSTS OF
50 TO 60 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
WESTBY AND RUSHFORD AROUND 1110 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR
DAMAGING WINDS. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONDITIONS REMAIN
FAVORABLE FOR ADDITIONAL SEVERE THUNDERSTORMS TO DEVELOP.
&&
LAT...LON 4402 9187 4417 9184 4429 9093 4430 9093
4416 9091 4414 9097 4407 9098 4407 9091
4373 9091 4372 9082 4351 9091 4352 9206
TIME...MOT...LOC 0401Z 272DEG 43KT 4425 9075 4404 9072
4354 9110
WIND...HAIL 60MPH <.50IN
$$
AJ803
WWUS53 KARX 020413
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1113 PM CDT FRI JUL 1 2011
MNC045-055-169-WIC011-053-063-121-123-020423-
/O.EXP.KARX.SV.W.0051.000000T0000Z-110702T0415Z/
FILLMORE MN-HOUSTON MN-WINONA MN-BUFFALO WI-JACKSON WI-LA CROSSE WI-
VERNON WI-TREMPEALEAU WI-
1113 PM CDT FRI JUL 1 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TREMPEALEAU...WESTERN
VERNON...LA CROSSE...SOUTHWESTERN JACKSON...SOUTHEASTERN BUFFALO...
EASTERN WINONA...HOUSTON AND EASTERN FILLMORE COUNTIES WILL EXPIRE AT
1115 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND MOVED
OUT OF THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONDITIONS REMAIN
FAVORABLE FOR ADDITIONAL SEVERE THUNDERSTORMS TO DEVELOP.
LAT...LON 4402 9187 4417 9184 4429 9093 4430 9093
4416 9091 4414 9097 4407 9098 4407 9091
4373 9091 4372 9082 4351 9091 4352 9206
TIME...MOT...LOC 0413Z 272DEG 43KT 4424 9055 4403 9052
4354 9090
$$
AJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 3:11 PM CDT, 7 hours 6 minutes earlier.
Area forecast discussion, Jul 1, 3:11 PM CDT, 7 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
311 PM CDT FRI JUL 1 2011
.SHORT TERM...TONIGHT THROUGH MONDAY
THE MAIN FOCUS OF THIS FORECAST PACKAGE IS ON THE NEAR TERM
TONIGHT WITH THE CHANCES FOR THUNDERSTORMS AS A COLD FRONT COMES
THROUGH AND BRINGS SOME MUCH NEEDED RELIEF TO END THE SHORT HOT
SPELL.
EXTREMELY HOT AND HUMID CONDITIONS HAVE TAKEN OVER MUCH OF THE
REGION WITH TEMPERATURES GOING ABOVE 90 BY NOON WITH HEAT INDICES
WELL OVER 100 ACROSS WESTERN WISCONSIN...SOUTHEAST MINNESOTA AND
MOST OF IOWA. THIS EXTREME HEAT WILL COME TO AN END TONIGHT AS A
COLD FRONT...CURRENTLY ACROSS CENTRAL MINNESOTA DOWN INTO EASTERN
NEBRASKA...SWEEPS THROUGH. THE COMBINATION OF HEAT AT THE SURFACE
COMBINED WITH COOLING TEMPERATURES ALOFT DUE TO A MID LEVEL TROUGH
OFF TO THE WEST HAS LEAD TO A HIGHLY UNSTABLE ENVIRONMENT ACROSS
THE WARM SECTOR. RUC ANALYSIS SHOWS 3000 TO 6000 J/KG OF SBCAPE
ALONG THE COLD FRONT IN SOUTH CENTRAL MINNESOTA RUNNING NORTHEAST
TOWARD THE UPPER PENINSULA OF MICHIGAN. HOWEVER...THE ATMOSPHERE
ACROSS THE FORECAST AREA IS CURRENTLY VERY CAPPED AS EVIDENCED BY
01.12Z REGIONAL SOUNDINGS AND 01.18Z RUC/LAPS SOUNDINGS. THESE
SOUNDINGS SHOW THE MAIN CAPPING OCCURRING IN THE 850-700MB LAYER
WITH MAX WARM LAYER TEMPERATURES OF 20C TO 26C. HOW STRONG THIS
CAP REMAINS THROUGH THE EVENING WILL BE THE FOCUS FOR WHETHER ANY
CONVECTION WILL BE ABLE TO GO ACROSS THE REGION TONIGHT.
THE MAIN FORCING FOR TONIGHT WILL COME FROM A COMPACT MID LEVEL
SHORT WAVE TROUGH CURRENTLY IN NORTH CENTRAL NEBRASKA AND SOUTH
CENTRAL SOUTH DAKOTA. THIS FEATURE IS EXPECTED TO TRACK FROM
SOUTHWEST MINNESOTA TOWARD NORTHWEST WISCONSIN TONIGHT WITH THE
BEST SYNOPTIC SCALE LIFT OCCURRING ALONG THIS PV TRACK. MUCH OF
THE PRECIPITATION THAT IS CURRENTLY TAKING PLACE WITH THIS SYSTEM
IS AHEAD OF THE TROUGH BUT BACK IN THE COOL SECTOR. THE REGIONS
BEST CHANCES FOR GETTING ANY CONVECTION TONIGHT WILL BE WITH THE
COLD FRONT SWINGING THROUGH AS THE TRIGGER. THE LATEST 01.18Z RUC
FORECAST SOUNDINGS APPEAR TO KEEP THE REGION WELL CAPPED THROUGH
6Z WHILE THE 01.12Z NAM AND GFS DEVELOP SOME PRECIPITATION RIGHT
ALONG THE COLD FRONT WHERE THE CAP WEAKENS. THE 01.12Z NAM HAS A
LARGE CLUSTER OF CONVECTION THAT SHOULD ALREADY BE DOWN THROUGH
CENTRAL WISCONSIN...BUT THIS IS AN OBVIOUS ERROR IN THE MODEL WITH
SKIES CLEAR ACROSS NORTHERN WISCONSIN AT THE MOMENT.
WHETHER OR NOT ANY OF THESE STORMS BECOME SEVERE IS ANOTHER
QUESTION. THE 01.18Z RUC SHOWS OVER 2500 J/KG OF 0-3KM CAPE
PERSISTING ACROSS THE WARM SECTOR THROUGH TONIGHT WHILE WIND SHEAR
IS THE STRONGEST IN THE 0-3KM COLUMN AT 25 TO 35 KTS. THIS WOULD
SUGGEST THAT THE MAIN STORM MODE WOULD BE WITH MULTICELL CLUSTERS
AND BOWING SEGMENTS THAT WOULD CAUSE SOME STRONG STRAIGHTLINE
WINDS. WITH THE HIGH INSTABILITY PERSISTING...SOME LARGE HAIL CAN
NOT BE RULED OUT EITHER. THIS AGAIN IS CONDITIONAL UPON STORMS
DEVELOPING WITH THE GREATER THREAT TO THE WEST ACROSS SOUTHEAST
MINNESOTA AND NORTHEAST IOWA WITH A WEAKENING TREND EXPECTED AS
THEY CROSS INTO WISCONSIN.
AFTER THE FRONT MOVES THROUGH TONIGHT...A BROAD RIDGE OF HIGH
PRESSURE WILL SETTLE IN ACROSS THE REGION AS THE FLOW BECOMES MORE
ZONAL ALOFT. TEMPERATURES WILL BECOME MORE SEASONAL WITH HIGHS
STAYING IN THE 80S. A MID LEVEL SHORT WAVE TROUGH IS FORECAST TO
TRACK TO THE SOUTH OF THE REGION ON SUNDAY NIGHT WHICH MAY BRING
SOME PRECIPITATION ACROSS THIS AREA. BEYOND THIS...THE WEATHER
LOOKS QUIET GOING INTO THE 4TH WITH SURFACE RIDGING IN PLACE.
.LONG TERM...MONDAY NIGHT THROUGH FRIDAY
THE MAIN FEATURE OF THE EXTENDED PERIOD IS WITH A COLD FRONT THAT
SLOWLY DROPS SOUTHEAST THROUGH THE REGION TUESDAY INTO WEDNESDAY.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD
OF THIS FRONT BEFORE IT DROPS TO THE SOUTH WEDNESDAY NIGHT. WENT
ALONG THE LINES OF THE 01.12Z ECMWF AS OPPOSED TO THE THE 01.12Z
GFS FROM THURSDAY INTO FRIDAY WITH BRINGING THE FRONT FURTHER TO
THE SOUTH WHILE KEEPING THE REGION DRY. THE 01.12Z GFS TRIES TO
PAINT SOME QPF ACROSS THE REGION EACH DAY BUT THERE DOES NOT
APPEAR TO BE MUCH IN THE WAY OF FORCING AVAILABLE.
&&
.AVIATION...LATE THIS AFTERNOON THROUGH SATURDAY
CURRENTLY WATCHING A COLD FRONT MOVING SLOWLY EASTWARD ACROSS MN
TOWARD THE AREA. EXPECT THIS COLD FRONT TO MAKE PASSAGE ACROSS THE
TAF SITES THIS EVENING FOR A CHANCE OF SHRA/TS. VFR CONDITIONS
EXPECTED TO CONTINUE THROUGH THE REMAINDER OF THIS AFTERNOON INTO
EARLY THIS EVENING AS A RIDGE OF HIGH PRESSURE/WARM AIR ALOFT KEEPS
A LID ON CONVECTION. THIS WARM AIR ALOFT...OR CAP...MAY BE A
MITIGATING FACTOR ON CONVECTION ACTUALLY REACHING THE TAF SITES. IN
FACT...A FEW OF THE NEW MODELS COMING IN THIS AFTERNOON HAVE
CONVECTION GOING NORTH OF THE TAF SITES THIS EVENING TIED CLOSER TO
A MID-LEVEL DISTURBANCE. WILL HAVE TO MONITOR RADAR/SATELLITE TRENDS
CLOSELY OVER THE NEXT COUPLE OF HOURS. 18Z TAFS WERE WEIGHTED MORE
TOWARD EARLIER MODEL OUTPUT THAT INDICATED ROBUST CONVECTION FIRING
FURTHER SOUTH ALONG THE COLD FRONT WHICH WOULD REACH THE TAF SITES.
BASED ON THE MORNING OUTPUT...HAD CONVECTION REACHING THE KRST SITE
AROUND 02Z AND THE KLSE TAF SITE BY 04Z WITH CIG/VIS EXPECTED TO
TEMPORARILY LOWER INTO MVFR RANGE IN THIS SHRA/TS ACTIVITY. SHRA/TS
THREAT EXPECTED TO SHIFT EAST OF THE AREA AFTER MIDNIGHT. MODELS
ALSO INDICATING SOME POST-FRONTAL MVFR STRATUS/STRATOCUMULUS
SPREADING INTO THE AREA IN THE 09-13Z TIME FRAME ALONG WITH
INCREASING NORTHWEST WINDS. VFR CONDITIONS THEN EXPECTED FOR THE
REMAINDER OF SATURDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHERN
PLAINS.
WILL PASS LATEST MODEL TRENDS FOR THE POTENTIAL OF LESS CONVECTION
FOR THE TAF SITES ONTO THE EVENING FORECASTER FOR FURTHER ASSESSMENT
FOR THE 02.00Z TAF ISSUANCE.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR WIZ032-
WIZ033-WIZ034-WIZ041-WIZ042-WIZ043-WIZ044-WIZ053-WIZ054-
WIZ055-WIZ061.
HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR WIZ017-WIZ029.
MN...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR MNZ079-
MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.
IA...EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THIS EVENING FOR IAZ008-
IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.
&&
SHORT/LONG TERM...HALBACH
AVIATION...DASHazardous weather outlook, Jul 1, 9:10 AM CDT, 13 hours 7 minutes before
MAX/MIN TEMPERATURE AND PRECIPITATION TABLE FOR
THE UPPER MISSISSIPPI RIVER VALLEY
NATIONAL WEATHER SERVICE LA CROSSE WI
910 AM CDT FRI JUL 1 2011
.BR LSE 0701 C DH01/TAIRZX/DH07/TAIRZP/PPDRZZ
:
: VALUES REPRESENT HIGHS YESTERDAY...LOWS OVER THE LAST 12 HOURS...
: AND PRECIPITATION OVER THE LAST 24 HOURS
:
:
: HIGH LOW PCPN
:
TOB : DODGE CENTER AWOS MN : 91 / 75 / 0.00
AUM : AUSTIN AWOS MN : 95 / 77 / 0.00
RST : ROCHESTER ASOS MN : 94 / 79 / 0.00
FKA : PRESTON AWOS MN : 92 / 79 / 0.00
ONA : WINONA AWOS MN : 93 / 81 / 0.00
:
CCY : CHARLES CITY AWOS IA : 93 / 77 / 0.00
DEH : DECORAH AWOS IA : 93 / 82 / 0.00
OLZ : OELWEIN AWOS IA : 92 / 79 / 0.00
:
MDZ : MEDFORD AWOS WI : 84 / 73 / 0.00
BCK : BLACK RIVER FALLS AWOSWI : 91 / 79 / 0.00
LSE : LA CROSSE ASOS WI : 94 / 81 / 0.00
CMY : SPARTA-FT MCCOY AWOS WI : 92 / 80 / 0.00
VOK : VOLK FIELD ASOS WI : 90 / 79 / 0.00
Y51 : VIROQUA AWOS WI : 90 / 77 / 0.00
PDC : PRAIRIE DU CHIEN AWOS WI : 92 / 80 / 0.00
OVS : BOSCOBEL ASOS WI : 94 / 80 / 0.00
PVB : PLATTEVILLE AWOS WI : 90 / 75 / 0.00
:
.END
:
.BR LSE 0701 C DH07/TAIRZX/TAIRZN/PPDRZZ
:
:...OFFICIAL NWS COOPERATIVE OBSERVATIONS...
: VALUES REPRESENT 24 HOUR TOTALS AS OF THIS MORNING
:
:
: TIME HIGH LOW PCPN
:
:...SOUTHEAST MINNESOTA...
ASTM5: AUSTIN MN :DH0700/ 94 / 69 / 0.00
BYRM5: BYRON 4N MN :DH0700/ 92 / 71 / 0.00
EGNM5: ELGIN 2SSW MN :DH0700/ / / 0.00
GMDM5: GRAND MEADOW MN :DH0600/ 91 / 66 / 0.00
LCRM5: LA CRESCENT DAM 7 MN :DH0600/ / / 0.00
LAKM5: LAKE CITY-COOP MN :DH0800/ / / 0.00
LNBM5: LANESBORO MN :DH0700/ / / 0.00
MSCM5: MINNESOTA CITY DAM 5 MN :DH0700/ / / 0.00
RSRM5: ROCHESTER AP 2NE MN :DH0700/ / / 0.00
THLM5: THEILMAN 1SSW MN :DH0830/ 94 / 74 / 0.00
WABM5: WABASHA MN :DH0700/ / / 0.00
WIDM5: WINONA DAM 5A MN :DH0600/ 92 / 58 / 0.00
:
:...NORTHEAST IOWA...
CIYI4: CHARLES CITY COOP IA :DH0700/ / / 0.00
CRCI4: CRESCO IA :DH0700/ 93 / 70 / 0.00
DORI4: DORCHESTER IA :DH0700/ / / 0.00
EKRI4: ELKADER 6SSW IA :DH0700/ 92 / 71 / 0.00
FYTI4: FAYETTE IA :DH0700/ 93 / 69 / 0.00
GTTI4: GUTTENBERG DAM 10 IA :DH0600/ / / 0.00
IONI4: IONIA 2W IA :DH0700/ / / 0.00
LSGI4: LANSING 4SE IA :DH0700/ / / T
NHPI4: NEW HAMPTON IA :DH0700/ 92 / 68 / 0.00
OSAI4: OSAGE IA :DH0700/ 93 / 71 / 0.00
PSTI4: POSTVILLE IA :DH0700/ 93 / 68 / 0.00
SANI4: ST ANSGAR IA :DH0630/ / / 0.00
SPTI4: STRAWBERRY POINT IA :DH0700/ / / 0.00
WAUI4: WAUKON IA :DH0600/ 91 / 66 / 0.00
:
:...WESTERN WISCONSIN...
ALMW3: ALMA DAM 4 WI :DH0600/ / / 0.00
BLIW3: BLAIR 2NW WI :DH0700/ 91 / 70 / 0.00
FRSW3: FRIENDSHIP WI :DH0700/ 90 / 64 / 0.00
GLLW3: GALESVILLE 2ESE WI :DH0700/ / / 0.00
GENW3: GENOA DAM 8 WI :DH0600/ / / 0.00
HLSW3: HILLSBORO 1SW WI :DH0800/ 89 / 68 / 0.00
ARX : LA CROSSE WFO WI :DH0700/ 89 / 68 / 0.00
LAFW3: LA FARGE WI :DH0700/ / / 0.00
LYNW3: LYNXVILLE DAM 9 WI :DH0600/ / / 0.00
MATW3: MATHER 3NW WI :DH0700/ 90 / 64 / 0.00
MEDW3: MEDFORD WI :DH0800/ 83 / 66 / 0.00
NELW3: NEILLSVILLE 3SW WI :DH0630/ 90 / 64 / 0.00
OTRW3: ONTARIO 3E WI :DH0700/ / / 0.00
OWEW3: OWEN 2N WI :DH0800/ 86 / 67 / 0.00
REAW3: READSTOWN WI :DH0800/ / / 0.00
SOGW3: SOLDIERS GROVE WI :DH0725/ 93 / 66 / 0.00
SRTW3: SPARTA WI :DH0800/ 92 / 73 / 0.00
SBNW3: STEUBEN 4SE WI :DH0625/ 91 / 66 / 0.00
TREW3: TREMPEALEAU DAM 6 WI :DH0600/ / / 0.00
VQAW3: VIROQUA WI :DH0700/ 87 / 65 / 0.00
WESW3: WESTBY 3ENE WI :DH0700/ / / 0.00
:
.END
&&
...OTHER COOPERATIVE OBSERVATIONS...
VALUES REPRESENT 24 HOUR TOTALS AS OF THIS MORNING
HIGH LOW PCPN
HLNM5 : HIGHLAND 2SE MN : / / 0.00
SPYM5 : SPRING VALLEY 3E MN : / / 0.00
VOLI4 : VOLGA 1NE IA : / / 0.00
Y63W3 : CUBA CITY - HAM WI : 92 / 64 / 0.00
ETTW3 : ETTRICK 4WNW WI : 92 / 68 / 0.00
MROW3 : MONROE CENTER WI : 89 / / 0.00
OSOW3 : OSSEO WI : / / 0.00
RTNW3 : READSTOWN 4NE WI : / / 0.00
STDW3 : STODDARD WI : / / 0.00
UCTW3 : UNION CENTER-WWTP WI : / / 0.00
...OTHER AUTOMATED OBSERVATIONS...
VALUES REPRESENT 24 HOUR TOTALS AS OF THIS MORNING
HIGH LOW PCPN
ASNM5: AUSTIN 3S MN : / / 0.00
DOBM5: AUSTIN MN : / / 0.00
TRCM5: AUSTIN MN : / / 0.00
BRWM5: BROWNSVILLE MN : / / 0.00
BVRM5: BEAVER MN : / / 0.00
DKTM5: DAKOTA MN : / / 0.00
DVRM5: DOVER 1E MN : / / 0.00
HOUM5: HOUSTON MN : / / 0.00
KELM5: KELLOGG MN : / / 0.00
LKCM5: LAKE CITY MN : / / 0.00
LNSM5: LANESBORO MN : / / 0.00
LANM5: LANSING MN : / / 0.00
MDPM5: MOUND PRAIRIE MN : / / 0.00
RBCM5: ROCHESTER BEAR CR MN : / / 0.00
RCCM5: ROCHESTER CASCADE CR MN : / / 0.00
ROCM5: ROCHESTER SILVER CR MN : / / 0.00
SFZM5: ROCHESTER 5SW MN : / / 0.00
RCHM5: ROCHESTER 37TH ST MN : / 73 /
RCSM5: ROCHESTER BELTLINE MN : / / 0.00
WSPM5: WHITEWATER PARK MN : / / 0.00
BLFI4: BLUFFTON IA : / / 0.00
CCYI4: CHARLES CITY IA : / / 0.00
DEHI4: DECORAH IA : / / 0.00
DCHI4: DORCHESTER HWY 76 IA : / / 0.00
EDRI4: EL DORADO 1E IA : / / 0.00
EKDI4: ELKADER IA : / / 0.00
GRBI4: GARBER IA : / / 0.00
YRII4: ION IA : / / 0.00
VLPI4: LITTLEPORT IA : / / 0.00
MBRI4: MARQUETTE IA : / / 0.00
MCGI4: MCGREGOR IA : / / 0.00
YSPI4: YELLOW RIVER PARK IA : 94 / 67 / 0.00
BBLW3: BOSCOBEL RAWS WI : 94 / 79 / 0.00
BRFW3: BLACK RIVER FALLS WI : / / 0.00
BFWW3: BLACK RIVER FALLS RAWS WI : 92 / 79 / 0.00
DDGW3: DODGE WI : / / 0.00
DMLW3: DIAMOND LAKE RAWS WI : 88 / 67 / 0.00
LACW3: LA CROSSE WI : / / 0.00
MUSW3: MUSCODA WI : / / 0.00
NEHW3: NECEDAH RAWS WI : 91 / 79 / 0.00
NCHW3: NECEDAH 5WNW CRN WI : 88 / 66 / 0.00
SIDW3: SIDIE HOLLOW DAM WI : / / 0.00
STEW3: STEUBEN WI : / / 0.00
TPDW3: THOMPSON DAM WI : / / 0.00
YTDW3: YTTRI DAM WI : / / 0.00
THESE DATA ARE PRELIMINARY AND HAVE NOT UNDERGONE FINAL QUALITY
CONTROL BY THE NATIONAL CLIMATIC DATA CENTER (NCDC). THEREFORE...
THESE DATA ARE SUBJECT TO REVISION. FINAL AND CERTIFIED CLIMATE DATA
CAN BE ACCESSED AT WWW.NCDC.NOAA.GOV.In the hours before
Local storm report, Jul 1, 9:25 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
925 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM TSTM WND GST 5 S ROCHESTER 43.94N 92.48W
07/01/2011 M58 MPH OLMSTED MN ASOS
&&
ADAMSLocal storm report, Jul 1, 9:43 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
943 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM TSTM WND GST 2 W SPRING VALLEY 43.69N 92.43W
07/01/2011 M55 MPH FILLMORE MN TRAINED SPOTTER
&&
ADAMSLocal storm report, Jul 1, 9:49 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
949 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM TSTM WND GST 6 W STEWARTVILLE 43.86N 92.61W
07/01/2011 E50 MPH OLMSTED MN PUBLIC
&&
ADAMSLocal storm report, Jul 1, 10:03 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1003 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM TSTM WND GST 5 W PRESTON 43.67N 92.18W
07/01/2011 M72 MPH FILLMORE MN AWOS
&&
ADAMSLocal storm report, Jul 1, 10:12 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1012 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND GST 2 SE EYOTA 43.97N 92.20W
07/01/2011 M63 MPH OLMSTED MN MESONET
&&
ADAMSLocal storm report, Jul 1, 10:16 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1016 PM CDT FRI JUL 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM TSTM WND GST GALESVILLE 44.08N 91.36W
07/01/2011 E50 MPH TREMPEALEAU WI NWS EMPLOYEE
&&
ADAMSThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:32 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Mower, Olmsted, Wabasha | 58 min |
| Jul 1, 9:21 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Fillmore, Mower, Olmsted, Wabasha, Winona | 39 min |
| Jul 1, 10:02 PM CDT | Severe Thunderstorm Warning | ARX | Mower | 43 min |
| Jul 1, 10:23 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Olmsted, Winona | 37 min |
| Jul 1, 10:19 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Taylor | 56 min |
| Jul 1, 10:56 PM CDT | Severe Thunderstorm Warning | ARX | Clark, Jackson, Monroe, Vernon | 43 min |
| Jul 1, 11:10 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 67 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.